| Model Number |
GIF-H190 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the initial evaluation of the device, it was observed that the distal end cover had a burn mark and the insertion tube had sticky residue.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is in progress.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.